Advertisement

Computational Mathematics and Modeling

, Volume 5, Issue 4, pp 299–303 | Cite as

Symmetric solutions of discrete majority games

  • M. Kh. Azamkhuzhaev
Game-Theoretical Models
  • 18 Downloads

Keywords

Mathematical Modeling Computational Mathematic Industrial Mathematic Symmetric Solution Majority Game 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Owen, Game Theory [Russian translation], Mir, Moscow (1971), pp. 163–178.Google Scholar
  2. 2.
    J. McKinsey, An Introduction to Game Theory [Russian translation], Mir, Moscow (1960), pp. 356–379.Google Scholar
  3. 3.
    R. Boot, "Symmetric solutions to majority games," Contributions to the Theory of Games, Ann. Math. Studies, Princeton, No. 28, 319–324 (1953).Google Scholar
  4. 4.
    M. Kh. Azamkhuzhaev and V. V. Morozov, "On solution of three-person discrete cooperative games," in: Mathematical Methods of Optimization and Control in Complex Systems [in Russian], Izd. Kalinin. Univ., Kalinin (1986), pp. 84–88.Google Scholar
  5. 5.
    M. Kh. Azamkhuzhaev, "Nonemptiness conditions for the cores of discrete cooperative games," in: Computer Software and Decision Making [in Russian], Moscow Univ. (1988), pp. 210–219.Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • M. Kh. Azamkhuzhaev

There are no affiliations available

Personalised recommendations